# SDR SIMA20200226002

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 39,534 hours, 34,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT FORWARD HANDHELD FLASHLIGHT INOP-C/A-REMOVED AND REPLACED FLIGHT ATTENDANT FORWARD HANDHELD FLASHLIGHT IAW 33-50-16
